Open problems in theory of metric linear spaces
Colloque d'analyse fonctionnelle (Bordeaux, 1971), Mémoires de la Société Mathématique de France no. 31-32  (1972), p. 327-334
@incollection{MSMF_1972__31-32__327_0,
     author = {Rolewicz, Stefan},
     title = {Open problems in theory of metric linear spaces},
     booktitle = {Colloque d'analyse fonctionnelle (Bordeaux, 1971)},
     author = {Collectif},
     series = {M\'emoires de la Soci\'et\'e Math\'ematique de France},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {31-32},
     year = {1972},
     pages = {327-334},
     zbl = {0244.46011},
     mrnumber = {51 \#13623},
     language = {fr},
     url = {http://www.numdam.org/item/MSMF_1972__31-32__327_0}
}
Rolewicz, Stefan. Open problems in theory of metric linear spaces, in Colloque d'analyse fonctionnelle (Bordeaux, 1971), Mémoires de la Société Mathématique de France, no. 31-32 (1972), pp. 327-334. doi : 10.24033/msmf.97. http://www.numdam.org/item/MSMF_1972__31-32__327_0/

[1] Aoki (T.). - Locally bounded linear topological spaces. Proc. Imp. Acad. Tokyo 18 (1940), N° 10. | MR 7,250d | Zbl 0060.26503

[2] Auerbach (H.). - Sur les groupes linéaires. Stud. Math. I-4 (1935), 113-127 ; II-4 (1935), 158-166. | Zbl 0008.33808

[3] Bessaga (C.), Pelczynski (A.), Rolewicz (S.). - Some properties of the norm in F-spaces. Stud. Math. 16 (1957), 183-192. | MR 20 #6021 | Zbl 0080.31301

[4] Bessaga (C.), Pelczynski (A.), Rolewicz (S.). - On diametral approximative dimension and linear homogeneity of F-spaces. Bull. Acad. Pol. Sc. 9 (1961), 677-683. | MR 24 #A2219 | Zbl 0109.33502

[5] Charzynski (Z.). - Sur les transformations isométriques des espaces du type F. Stud. Math. 13 (1953), 94-121. | MR 15,38f | Zbl 0051.08504

[6] Dvoretzky (A.), Rogers (C. A.). - Absolute and unconditional convergence in normed linear spaces. Proc. Nat. Acad. Sc. U. S. A. 36 (1950), 162-166. | MR 11,525a | Zbl 0036.36303

[7] Dynin (A.), Mitiagin (B.). - Criterion for nuclearity in terms of approximative dimension. Bull. Acad. Pol. Sc. 8 (1960), 535-540. | MR 24 #A2221 | Zbl 0104.08504

[8] Eidelheit (M.), Mazur (S.). - Eine Bemerkung über die Raüme vom typus F. Stud. Math. 7 (1938), 159-161. | JFM 64.0367.03 | Zbl 0018.21903

[9] Grothendieck (A.). - Produits tensoriels et espaces nucléaires. Mém. Amer. Math. Soc. 16 (1955). | MR 17,763c | Zbl 0064.35501

[10] Kakutani (S.). - Uber die metrisation der topologischen gruppen. Proc. Imp. Acad. Tokyo 12 (1936), 82-84. | JFM 62.1230.03 | Zbl 0015.00701

[11] Klee (V. L.). - Invariant metrics in groups. Proc. Amer. Math. Soc. 3 (1952), 484-487. | MR 13,848g | Zbl 0047.02902

[12] Mazur (S.), Ulam (S.). - Sur les transformations isométriques d'espaces vectoriels normés. Comp. Rend. Acad. Paris 194 (1932), 946-948. | JFM 58.0423.01 | Zbl 0004.02103

[13] Pelczynski (A.). - On the approximation of S-spaces by finite dimensional spaces. Bull. Acad. Pol. Sc. 5 (1957), 879-881. | MR 19,1065c | Zbl 0078.28703

[14] Rolewicz (S.). - On certain class of linear metric spaces. Bull. Acad. Pol. Sc. 5 (1957), 471-473. | MR 19,562d | Zbl 0079.12602

[15] Rolewicz (S.). - A generalisation of the Mazur-Ulam theorem. Stud. Math. 31 (1968), 501-505. | MR 39 #751 | Zbl 0185.20604

[16] Rolewicz (S.). - Metric linear spaces. Monografie matematyczne 56 PWN - Polish Scientific Publishers, Warszawa (1971), (in print). | Zbl 0226.46001

[17] Rolewicz (S.). - On some generalisation of Dvoretzky-Rogers theorem. Coll. Math. 8 (1960), 103-106. | MR 25 #2408 | Zbl 0108.27001

[18] Rolewicz (S.). - O funckjach o pochodnej zero. Wiad. Matem. 3 (1959), 127-128. | MR 22 #8360 | Zbl 0095.04606

[19] Rolewicz (S.), Ryll-Nardzewski (C.). - On unconditional convergence in linear metric spaces. Coll. Math. 17 (1967), 327-331. | MR 36 #3017 | Zbl 0166.10401

[20] Turpin (P.). - The spaces Λϐ(E) and Λг(E) (prepint).